Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 627924, 8 pages
http://dx.doi.org/10.1155/2014/627924
Research Article

Tri-Integrable Couplings of the Giachetti-Johnson Soliton Hierarchy as well as Their Hamiltonian Structure

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, Shaanxi 710129, China

Received 18 April 2014; Accepted 14 June 2014; Published 26 June 2014

Academic Editor: Yufeng Zhang

Copyright © 2014 Lei Wang and Ya-Ning Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. X. Ma and B. Fuchssteiner, “Integrable theory of the perturbation equations,” Chaos, Solitons & Fractals, vol. 7, no. 8, pp. 1227–1250, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. F. Zhang and H. Q. Zhang, “A direct method for integrable couplings of TD hierarchy,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 466–472, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. F. C. You, “Nonlinear super integrable couplings of super Dirac hierarchy and its super Hamiltonian structures,” Communications in Theoretical Physics, vol. 57, no. 6, pp. 961–966, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. J. Yu and H. Q. Zhang, “Hamiltonian structure of the integrable couplings for the multicomponent Dirac hierarchy,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 828–835, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. X. Ma and L. Gao, “Coupling integrable couplings,” Modern Physics Letters B: Condensed Matter Physics, Statistical Physics, Applied Physics, vol. 23, no. 15, pp. 1847–1860, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. C. Xia, X. H. Chen, and D. Y. Chen, “A new Lax integrable hierarchy, N Hamiltonian structure and its integrable couplings system,” Chaos, Solitons & Fractals, vol. 23, no. 2, pp. 451–458, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. X. Xu, “Integrable couplings of relativistic Toda lattice systems in polynomial form and rational form, their hierarchies and bi-Hamiltonian structures,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 39, Article ID 395201, 21 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. J. Yu and L. Li, “A new method to construct integrable coupling system for Burgers equation hierarchy by Kronecker product,” Communications in Theoretical Physics, vol. 51, no. 1, pp. 23–26, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. C. You, “Nonlinear super integrable Hamiltonian couplings,” Journal of Mathematical Physics, vol. 52, no. 12, Article ID 123510, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. C. You and T. C. Xia, “The integrable couplings of the generalized coupled Burgers hierarchy and its Hamiltonian structures,” Chaos, Solitons & Fractals, vol. 36, no. 4, pp. 953–960, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. W. X. Ma and B. Fuchssteiner, “The bi-Hamiltonian structure of the perturbation equations of the KdV hierarchy,” Physics Letters A, vol. 213, no. 1-2, pp. 49–55, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Ma, “Enlarging spectral problems to construct integrable couplings of soliton equations,” Physics Letters A, vol. 316, no. 1-2, pp. 72–76, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Zhang, “A generalized multi-component Glachette-Johnson (GJ) hierarchy and its integrable coupling system,” Chaos, Solitons and Fractals, vol. 21, no. 2, pp. 305–310, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. F. Yu and L. Li, “A new method to construct the integrable coupling system for discrete soliton equation with the Kronecker product,” Physics Letters A, vol. 372, no. 20, pp. 3548–3554, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. Yu, “A real nonlinear integrable couplings of continuous soliton hierarchy and its Hamiltonian structure,” Physics Letters A, vol. 375, no. 13, pp. 1504–1509, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Ma, “Loop algebras and bi-integrable couplings,” Chinese Annals of Mathematics B, vol. 33, no. 2, pp. 207–224, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Meng and W. Ma, “Hamiltonian tri-integrable couplings of the AKNS hierarchy,” Communications in Theoretical Physics, vol. 59, no. 4, pp. 385–392, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. X. Ma, J. H. Meng, and H. Q. Zhang, “Tri-integrable couplings by matrix loop algebras,” Preprint, 2012.
  19. F. Guo and Y. Zhang, “A new loop algebra and a corresponding integrable hierarchy, as well as its integrable coupling,” Journal of Mathematical Physics, vol. 44, no. 12, pp. 5793–5803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. E. Fan and Y. Zhang, “A simple method for generating integrable hierarchies with multi-potential functions,” Chaos, Solitons and Fractals, vol. 25, no. 2, pp. 425–439, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. T. Xia, F. Yu, and Y. Zhang, “The multi-component coupled Burgers hierarchy of soliton equations and its multi-component integrable couplings system with two arbitrary functions,” Physica A: Statistical Mechanics and Its Applications, vol. 343, no. 1–4, pp. 238–246, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Li and H. Dong, “Two integrable couplings of the Tu hierarchy and their Hamiltonian structures,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2643–2652, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. X. Wang, Y. Fang, and H. Dong, “Component-trace identity for Hamiltonian structure of the integrable couplings of the Giachetti-Johnson (GJ) hierarchy and coupling integrable couplings,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 7, pp. 2680–2688, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Y. Zhang and E. Fan, “Coupling integrable couplings and bi-Hamiltonian structure associated with the Boiti-Pempinelli-Tu hierarchy,” Journal of Mathematical Physics, vol. 51, no. 8, Article ID 083506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. Ma, “Variational identities and applications to Hamiltonian structures of soliton equations,” Nonlinear Analysis, vol. 71, no. 12, pp. e1716–e1726, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus